No Cover Image

Journal article 528 views

Axial instability of double-nanobeam-systems / T Murmu; S Adhikari; Sondipon Adhikari

Physics Letters A, Volume: 375, Issue: 3, Pages: 601 - 608

Swansea University Author: Sondipon, Adhikari

Full text not available from this repository: check for access using links below.

Published in: Physics Letters A
ISSN: 03759601
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530400-109,title = Axial instability of double-nanobeam-systems,journal = Physics Letters a,year = 2011,author = Murmu, T and Adhikari, S,volume = 375,number = 3,pages = 601-608
College: College of Engineering
Issue: 3
Start Page: 601
End Page: 608